A Brownian sheet martingale with the same marginals as the arithmetic average of geometric Brownian motion

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (52), pp.1532-1540
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00437673
Contributeur : Serena Benassù <>
Soumis le : mardi 1 décembre 2009 - 11:20:54
Dernière modification le : lundi 29 mai 2017 - 14:22:23

Identifiants

  • HAL Id : hal-00437673, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

D. Baker, M. Yor. A Brownian sheet martingale with the same marginals as the arithmetic average of geometric Brownian motion. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (52), pp.1532-1540. <hal-00437673>

Partager

Métriques

Consultations de la notice

47